Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 175, NWS Kansas City, MO

June 9, 2011Linn County, Sullivan County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 9, 2011, 8:12 PM CDT for Linn County, Sullivan County, Missouri. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2011, 8:12 PM CDT (01:12 UTC)
Expired
Jun 9, 2011, 8:45 PM CDT
In force
33 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

Counties Linn County, MO, Sullivan County, MO

The radar

The Pleasant Hill radar (KEAX), 172 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 3:05 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.2 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2854 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2854 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1456 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

671 
WUUS53 KEAX 100112
SVREAX
MOC115-211-100145-
/O.NEW.KEAX.SV.W.0175.110610T0112Z-110610T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
812 PM CDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL LINN COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTH CENTRAL SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 845 PM CDT

* AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR BROWNING...OR 13 MILES SOUTH OF MILAN...AND
  MOVING NORTH AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BROWNING AND REGER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTHEASTERN KANSAS AND NORTHERN MISSOURI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4017 9320 4016 9290 3995 9311 4000 9330
TIME...MOT...LOC 0112Z 200DEG 19KT 4004 9319
WIND...HAIL <50MPH 1.75IN

$$

BOOKBINDER
2 follow-up statements
687 
WWUS53 KEAX 100125
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
825 PM CDT THU JUN 9 2011

MOC115-100135-
/O.CAN.KEAX.SV.W.0175.000000T0000Z-110610T0145Z/
LINN MO-
825 PM CDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LINN COUNTY IN
NORTH CENTRAL MISSOURI IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO SULLIVAN 
COUNTY...HOWEVER ADDITIONAL SEVERE THUNDERSTORMS ARE MOVING INTO THE 
REGION AND THE WARNING FOR NORTHERN LINN COUNTY WILL BE REISSUED 
SHORTLY..

LAT...LON 4016 9290 4003 9305 4004 9310 4008 9323
      4017 9320
TIME...MOT...LOC 0125Z 200DEG 19KT 4010 9316

$$

MOC211-100145-
/O.CON.KEAX.SV.W.0175.000000T0000Z-110610T0145Z/
SULLIVAN MO-
825 PM CDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
SULLIVAN COUNTY UNTIL 845 PM CDT...

AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
STORM WAS LOCATED NEAR BROWNING...OR 8 MILES SOUTH OF MILAN...MOVING
NORTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  REGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4016 9290 4003 9305 4004 9310 4008 9323
      4017 9320
TIME...MOT...LOC 0125Z 200DEG 19KT 4010 9316
WIND...HAIL <50MPH 1.75IN

$$

BOOKBINDER
362 
WWUS53 KEAX 100145
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
845 PM CDT THU JUN 9 2011

MOC211-100153-
/O.EXP.KEAX.SV.W.0175.000000T0000Z-110610T0145Z/
SULLIVAN MO-
845 PM CDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SULLIVAN COUNTY 
WILL EXPIRE AT 845 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED RAPIDLY IN THE 
LAST 5 TO 10 MINUTES. ALTHOUGH SEVERE WEATHER IS NO LONGER 
ANTICIPATED....DIME SIZE HAIL AND TORRENTIAL RAINFALL WILL CONTINUE 
WITH THE CLUSTER OF STRONG STORMS BETWEEN MILAN AND BROWNING. FLASH 
FLOODING WILL BECOME AN INCREASING CONCERN THIS EVENING.

LAT...LON 4016 9290 4003 9305 4004 9310 4008 9323
      4017 9320
TIME...MOT...LOC 0143Z 200DEG 19KT 4019 9312

$$

BOOKBINDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:50 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 9, 6:50 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
650 PM CDT THU JUN 9 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

...MESOSCALE CONVECTIVE DISCUSSION...

POTENTIALLY VOLATILE SITUATION UNFOLDING THIS AFTERNOON ACROSS THE
FORECAST AREA WITH SEVERAL AREAS OF INTEREST. IN THE WAKE OF THE
MORNING ACTIVITY...SEVERAL OUTFLOW BOUNDARIES WERE NOTED ACROSS THE
AREA...ALONG WITH THE MAIN SYNOPTIC WARM FROM NOW DRAPED FROM NEAR
FALL CITY NEBRASKA TO KIRKSVILLE MISSOURI. SOUTH OF THE
FRONT...MLCAPE VALUES HAVE RISEN TO 2000-3000 J/KG THROUGH MOST OF
THE WARM SECTOR AS TEMPERATURES HAVE CLIMBED INTO THE UPPER 80S TO
LOWER 90S. ONE CELL OF INTEREST HAS ALREADY DEVELOPED SOUTH OF
KIRKSVILLE WITH PING PONG TO BASEBALL SIZED HAIL REPORTED. ADDITIONAL
DEVELOPMENT WILL BE POSSIBLE ALONG THE WARM FRONT/OUTFLOW BOUNDARIES
ACROSS PORTIONS OF CENTRAL/NORTHERN MISSOURI WHERE MID LEVEL
TEMPERATURES ARE A TAD COOLER. ANY STORMS THAT DEVELOP WILL HAVE THE
POTENTIAL OF PRODUCING VERY LARGE HAIL AND DAMAGING WINDS. SHOULD
THE STORMS RIDE ALONG EXISTING BOUNDARIES...ISOLATED TORNADOES WILL
ALSO BE POSSIBLE.

THE NEXT AREA OF INTEREST EXIST FURTHER WEST ACROSS PORTIONS OF
NORTHEAST KANSAS INTO NORTHWEST MISSOURI WHERE THE INTERSECTION OF
THE SURFACE WARM FRONT...COLD FRONT...AND REMNANT OUTFLOW BOUNDARY
EXISTS. 20Z TOP SOUNDING SHOWS A STOUT CAP REMAINS IN PLACE ACROSS
THIS AREA. HOWEVER...LARGE SCALE ASCENT WILL INCREASE THROUGH THE
REMAINDER OF THE AFTERNOON INTO THIS EVENING AS A POTENT UPPER SHORT
WAVE TROUGH PIVOTS INTO THE PLAINS WITH ASSOCIATED HEIGHT FALLS
OVERSPREADING THE REGION. LATEST SHORT RANGE HIGH RESOLUTION MODELS
INDICATE EXPLOSIVE CONVECTIVE DEVELOPMENT IS POSSIBLE THIS AFTERNOON
AND EVENING WITHIN THIS VICINITY. AS THE UPPER SHORT WAVE TROUGH
APPROACHES THE AREA...MID LEVEL JET STREAK OF 50+KTS WILL NOSE INTO
THE AREA...ENHANCING OVERALL DEEP LAYER SHEAR. THIS SHOULD SUPPORT
LONGER LIVED SUPERCELL STRUCTURES AS THE ACTIVITY MATURES. THE
AFOREMENTIONED SOUNDING ALSO INDICATES STEEP MID LEVEL LAPSE RATES
AND LARGE CAPE WITHIN THE PREFERRED HAIL GROWTH REGION SUGGESTING
THE POTENTIAL FOR VERY LARGE HAIL (GREATER THAN 3 INCHES) WITHIN THE
STRONGER STORMS. IN ADDITION...AS THE LOW LEVEL JET INCREASES THIS
EVENING...THE ASSOCIATED TORNADO POTENTIAL WILL ALSO
INCREASE...ESPECIALLY WITH ANY STORMS THAT CAN MOVE ALONG THE WARM
FRONT OR LATCH ONTO AN EXISTING OUTFLOW BOUNDARY. INITIAL
INDICATIONS FOR WARNING OPERATIONS SUGGESTS CORES OF 50 DBZ UP TO
40KFT AND 60 DBZ ABOVE 30KFT FOR SEVERE SIZED HAIL.

SHORT-MEDIUM RANGE (FRIDAY-THURSDAY)...

BEYOND THIS AFTERNOON...THE POTENTIAL WILL EXISTS FOR ADDITIONAL
THUNDERSTORM ACTIVITY TOMORROW AFTERNOON AS A COLD FRONT MOVES
THROUGH THE AREA. HOWEVER...MUCH WILL DEPEND ON THIS AFTERNOONS
CONVECTION AND ITS EFFECT ON THE MESOSCALE ENVIRONMENT.
NEVERTHELESS...AN UPPER SHORT WAVE TROUGH WILL EJECT ACROSS THE
MIDWEST WHICH SHOULD PROVIDE SUPPORT FOR STRONG TO SEVERE
DEVELOPMENT ONCE AGAIN. ANY ACTIVITY WILL LIKELY PUSH SOUTH OF THE
FORECAST AREA BY FRIDAY NIGHT AS THE SYNOPTIC FRONTAL BOUNDARY SAGS
INTO SOUTHERN MISSOURI. A BRIEF REPRIEVE FROM THE ACTIVE WEATHER
WILL TAKE PLACE ON SATURDAY BEFORE THE NEXT UPPER SHORT WAVE MOVES
INTO THE PLAINS BY SUNDAY. THIS WILL ALLOW THE FRONT TO LIFT BACK
NORTH WITH SHOWERS/THUNDERSTORMS BECOMING LIKELY ONCE AGAIN.

REPEATED ROUNDS OF THUNDERSTORM ACTIVITY WILL BE POSSIBLE THROUGH
THE MIDWEEK TIME FRAME AS SEVERAL UPPER FEATURES TRANSLATES ACROSS
THE REGION. WENT WITH A BLENDED APPROACH FOR NOW GIVEN THE
DISCREPANCIES IN THE GUIDANCE OUTPUT.

DEROCHE

&&

.AVIATION...

FOR THE 00Z TAFS...A SURFACE LOW PRESSURE SYSTEM WAS LOCATED JUST
WEST OF MHT KANSAS WITH A WARM FRONT EXTENDING EAST TO NEAR KSTJ. A
COLD FRONT TRAILS THE LOW TO THE SOUTHWEST NEAR KICT KANSAS. THE LOW
PRESSURE SYSTEM WILL CONTINUE TO TRACK EAST EARLY TONIGHT...POSING A
THREAT FOR STRONG TO SEVERE THUNDERSTORMS...MAINLY BETWEEN 01Z-05Z.
THE COLD FRONT WILL MOVE THROUGH THE TERMINALS BETWEEN 07-09Z WITH
THE MVFR DECK IN NEBRASKA SETTLING INTO THE TERMINALS AFTER 14Z. THE
CEILINGS WILL GRADUALLY LIFT IN THE AFTERNOON. ANOTHER CONCERN IS
THAT ANOTHER WEAK UPPER LEVEL DISTURBANCE NORTH OF THE FRONT MAY
TRIGGER SHOWERS AND ISOLATED THUNDERSTORMS LATE FRIDAY MORNING. THE
PLACEMENT AND TIMING OF THIS ACTIVITY IS LOW.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 9, 6:33 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
633 PM CDT THU JUN 9 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-101200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
633 PM CDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

SCATTERED SEVERE THUNDERSTORMS WILL PERSIST ACROSS PORTIONS OF
NORTHERN MISSOURI EARLY THIS EVENING WITH ADDITIONAL DEVELOPMENT
FURTHER SOUTH ACROSS MUCH OF THE REMAINDER OF THE OUTLOOK AREA LATER
THIS EVENING. THE STORMS WILL GRADUALLY SPREAD EAST AND SLOWLY
DIMINISH AFTER MIDNIGHT.

DUE THE COMBINATION OF STRONG INSTABILITY AND FAVORABLE SHEAR...SUPERCELLS
ARE LIKELY WITH VERY LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES. THE GREATEST THREAT OF SEVERE WEATHER IS MAINLY ALONG AND
NORTH OF INTERSTATE 70.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORMS ARE LIKELY FRIDAY AFTERNOON AS A COLD FRONT
FINALLY PUSHES THROUGH THE AREA. STRONG INSTABILITY AND FAVORABLE
SHEAR WILL ONCE AGAIN SUPPORT A FEW SEVERE THUNDERSTORMS WITH LARGE
HAIL AND DAMAGING WINDS POSSIBLE FOR AREAS GENERALLY ALONG AND SOUTHEAST
OF A PRINCETON TO KANSAS CITY LINE. THE SEVERE THREAT MAY BE PUSHED
FURTHER SOUTHEAST IF THE COLD FRONT MOVES QUICKER THAN CURRENTLY
ANTICIPATED

THUNDERSTORMS ARE POSSIBLE AGAIN FROM LATE SATURDAY THROUGH
WEDNESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS PERIOD
ALTHOUGH THERE IS TOO MUCH UNCERTAINTY TO HIGHLIGHT A SPECIFIC
PERIOD.

DUE TO THE POTENTIAL FOR SEVERAL ROUNDS OF THUNDERSTORMS AND CELLS
MOVING REPEATEDLY OVER THE SAME LOCATIONS...HEAVY RAINFALL COULD
LEAD TO AREAS OF FLOODING...AND COULD EXACERBATE THE ONGOING
MISSOURI RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING AND EARLY TONIGHT...MAINLY
ALONG AND NORTH OF INTERSTATE 70.

DB

In the hours before

Local storm report, Jun 9, 7:41 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
741 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             N STANBERRY             40.22N 94.54W
06/09/2011  E1.50 INCH       GENTRY             MO   TRAINED SPOTTER

&&

SFORTIN
Local storm report, Jun 9, 7:42 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
742 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             4 N STANBERRY           40.27N 94.54W
06/09/2011  E1.50 INCH       GENTRY             MO   TRAINED SPOTTER

&&

SFORTIN
Local storm report, Jun 9, 7:58 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
758 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     HAIL             1 E GALLATIN            39.91N 93.94W
06/09/2011  E2.50 INCH       DAVIESS            MO   AMATEUR RADIO

&&

SFORTIN
Local storm report, Jun 9, 8:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
804 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             3 SW JAMESPORT          39.94N 93.84W
06/09/2011  E3.00 INCH       DAVIESS            MO   AMATEUR RADIO

&&

SFORTIN
Local storm report, Jun 9, 8:07 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
807 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             W JAMESPORT             39.97N 93.80W
06/09/2011  E2.75 INCH       DAVIESS            MO   AMATEUR RADIO

&&

SFORTIN
Local storm report, Jun 9, 8:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
812 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             JAMESON                 40.01N 93.99W
06/09/2011  E1.50 INCH       DAVIESS            MO   AMATEUR RADIO

&&

SFORTIN

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:00 PM CDTSevere Thunderstorm WarningEAXMacon30 min
Jun 9, 7:05 PM CDTSevere Thunderstorm WarningEAXLinn, Sullivan25 min
Jun 9, 7:07 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, DeKalb23 min
Jun 9, 7:20 PM CDTAreal Flood AdvisoryEAXSullivan6 hr
Jun 9, 7:26 PM CDTSevere Thunderstorm WarningEAXLinn34 min
Jun 9, 7:28 PM CDTSevere Thunderstorm WarningEAXSullivan32 min
Jun 9, 7:28 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison32 min
Jun 9, 7:42 PM CDTAreal Flood AdvisoryEAXDaviess6 hr
Jun 9, 7:55 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston35 min
Jun 9, 7:56 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Livingston34 min
Jun 9, 8:04 PM CDTFlash Flood WarningEAXSullivan6 hr
Jun 9, 8:13 PM CDTFlash Flood WarningEAXDaviess4 hr
Jun 9, 8:20 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston25 min
Jun 9, 8:44 PM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston31 min
Jun 9, 8:47 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon43 min
Jun 9, 9:14 PM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston, Sullivan46 min
Jun 9, 9:28 PM CDTSevere Thunderstorm WarningEAXLinn, Macon47 min
Jun 9, 9:29 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt31 min
Jun 9, 9:37 PM CDTFlash Flood WarningEAXAdair, Linn, Macon, Sullivan6 hr
Jun 9, 9:43 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt18 min
Jun 9, 9:58 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Sullivan32 min
Jun 9, 10:02 PM CDTSpecial Weather StatementEAXAtchison, Holt, Nodaway, Worth43 min
Jun 9, 10:06 PM CDTFlash Flood WarningEAXGrundy, Linn, Livingston6 hr
Jun 9, 10:25 PM CDTSpecial Weather StatementEAXBates, Cass50 min
Jun 9, 10:27 PM CDTSevere Thunderstorm WarningEAXNodaway18 min
Jun 9, 10:28 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon62 min
Jun 9, 11:24 PM CDTHigh Wind WarningEAXBates, Cass3 hr
Jun 10, 12:31 AM CDTAreal Flood WarningEAXAdair, Daviess, Grundy, Linn, Livingston, Macon and 1 more10 hr
Jun 10, 8:20 AM CDTSpecial Weather StatementEAXBuchanan40 min
Jun 10, 8:43 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston17 hr
Jun 10, 8:43 AM CDTRiver Flood WarningEAXCarroll, Chariton36 hr
Jun 10, 6:13 PM CDTSpecial Weather StatementEAXPettis47 min
Jun 10, 6:34 PM CDTSevere Thunderstorm WarningEAXPettis41 min
Jun 10, 6:48 PM CDTSpecial Weather StatementEAXHoward42 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.